# SDR DALA2022062104319

- Difficulty date: June 20, 2022
- Submitted: June 21, 2022
- Operation: Air carrier
- Aircraft: N330NW
- Make and model: Airbus A320-211
- Aircraft serial: 307
- Aircraft time: 83,291 hours, 38,453 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Crossbeam
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3230 CORROSION INTERNAL STRUCTURE CROSSBEAM LOCATED FR58 AND BTW STR 38R TO STR 38L IN AFT CARGO COMPARTMENT. CORRECTIVE ACTION: INSTALLED NEWCROSS BEAM, BRACKETS (5EA) AND SUPPORT FITTING (1EA) PER A320 SRM 51-42-11 AND 51-72-11. (2286574)
